# SDR MASA200601280

- Difficulty date: May 7, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 11,171 hours, 10,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B1233
- Condition: Inoperative
- Location: Emergency Light
- Part time: 237 hours, 242 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.  MX REPLACED THE BATTERIES.
